# SDR AUS20010738

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 12664
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 ENGINE RPM DECREASED AND EGT INCREASED. VIGV AIR FLOW CONTROL UNIT PNO 754-1-32148-019A AND PUMP AND GOVERNOR UNIT (PAG) PNOPAC102MK4S CHANGED.
